The Rose-Hulman Undergraduate Mathematics Journal is devoted entirely to papers written by undergraduates on topics related to the mathematical sciences. Although the authors need not be undergraduates at the time of submission or publication, the work must have been completed before graduation. The journal will be distributed freely in an electronic format from this site. In order to maintain a high level of exposition, each paper must be sponsored by a mathematician familiar with the student's work and each paper will be refereed. The editor-in-chief will make the final decision for publication.

The Rose-Hulman Undergraduate Mathematics Journal is sponsored by the Mathematics Department at Rose-Hulman Institute of Technology.

Current Issue: Volume 20, Issue 2


Article 5


Isoperimetric Problems on the Line with Density |x|^p
Juiyu Huang, Xinkai Qian, Yiheng Pan, Mulei Xu, Lu Yang, and Junfei Zhou

Article 6


k-Plane Constant Curvature Conditions
Maxine E. Calle